# SDR CALA2018101502123

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) FR52A TO FR56 DOOR SILL HAS EVIDENCE OF CORROSI ON IN NUMEROUS AREAS, AND TORSION BOX COVER SHEET AT PER FREF NR 9296809 REMOVED AND REPLACED AFT CARGO COMPT TORSION BOX SHEET COVER BET WEEN FR52 AND FR56 IAW SRM 51-42-11-001 PARA E&F.
